MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported that her insulin pump got wet.It was working but when the customer changed the infusion set, the screen is showing black lines and black boxes.Troubleshooting was performed.The insulin pump is flashing numbers, stopping and repeating.The customer was advised to discontinue pump therapy and return the insulin pump.The customer's blood glucose is unknown.
 
Additional Manufacturer Narrative
The correct information has been provided with this report.Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Additional Manufacturer Narrative
Unit received with blank display due to moisture damaged electronic assembly.Also moisture damage motor during visual inspection.Unable to perform operating current test, error test or all functional testing including the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test or verify black lines, full missing segment or display anomaly due to blank display.Unit had minor scratched lcd window, cracked battery tube threads, cracked reservoir tube lip, cracked reservoir tube, cracked case at reservoir tube window corners, stained address/serial number label and stained end cap sticker.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6804591
Report Number2032227-2017-37990
Device Sequence Number19349306
Product Code OYC
UDI-Device Identifier00613994402127
UDI-Public(01)00613994402127
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAB
Device Catalogue NumberMMT-522NAB
Device Lot NumberA5522NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Initial Date Received by Manufacturer 07/22/2017
Supplement Date Received by Manufacturer07/22/2017
01/19/2018
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date11/17/2017
01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight81